# SDR SWAA2018030120166

- Difficulty date: January 23, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 45,702 hours, 22,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11131
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CROWN BODY FRAME WEB CRACKED AT BS 747, BETWEEN STRINGERS 8L TO 9L.   REPAIRED THE FRAME IAW EA.
